BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® C&S TRANSFER STRAW KIT; CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Back to Search Results |
| Catalog Number |
364953 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported prior to use of bd vacutainer® c&s transfer straw kit, an unspecified number of kits had the needle inside the straw separated from the straw, including: straws detaching exposing needles, extra straws with needles exposed in the package, and no straw at all in package but holder and tube.Additionally, there were reports of tubes not filling, bent/crimped straws, empty packages, broken plastic and powder inside package, and a double label.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary bd received 10 photos for investigation, which show the separation of the straw/needle from the holder and broken pieces of plastic tube in the bag.However, these photos do not show the customer's indicated failures of no fill/no vacuum, incorrect count, incorrect/missing label info, and foreign matter (fm).A total of 10 retained samples were visually inspected, revealing the stopper assembled correctly, the straw/needle assembly intact, no damage or fm on any components, and correct label placement.Only 10 retained samples are available, therefore further investigation for the incorrect count claim can be completed.A functional test for draw volume was conducted on 5 retained samples, all of which were within specification limits with no issues identified in stopper function.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure modes: damaged and separates.This complaint has not been confirmed for the indicated failure modes: draw volume(no fill), foreign matter, incorrect count, and label issues.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description